# SDR AU980186

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 737854D
- Condition: Failed
- Location: Ac Regulator
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) LH GENERATOR CONTROL UNIT (GCU) FAILED.
